MathSciNet Relay Station
MathSciNet bibliographic data
MR2602738 (2011c:93172) 93E15 (34F05 34K20 92B20)
Han, Wei; Liu, Yan; Wang, Linshan Robust exponential stability of Markovian jumping neural networks with mode-dependent delay. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 9, 2529–2535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement